Presented at the 20th Congress of the EADV 2011, Lisboa, Portugal.
Deep vein thrombosis and lung cancer in a patient with psoriasis under anti-tumor necrosis factor treatment: a case study
Article first published online: 2 APR 2013
© 2013 Wiley Periodicals, Inc.
Volume 27, Issue 1, pages 39–42, January/February 2014
How to Cite
Tatarkova, I. and Cetkovska, P. (2014), Deep vein thrombosis and lung cancer in a patient with psoriasis under anti-tumor necrosis factor treatment: a case study. Dermatologic Therapy, 27: 39–42. doi: 10.1111/dth.12041
- Issue published online: 6 FEB 2014
- Article first published online: 2 APR 2013
- deep vein thrombosis;
- lung cancer
We describe a case of a patient with severe generalized psoriasis treated with etanercept, who developed deep vein thrombosis and 1 year later developed solid lung cancer. Anti-tumor necrosis factor therapies have been a powerful addition to the therapy of psoriasis; nevertheless, the treatment might be associated with adverse events, such as venous thromboembolism or malignancies. Available data regarding these specific adverse reactions are rather conflictive; therefore, more observational studies and registry reports for long-term risk assessment are needed.